HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.29 (2016) >

 
Title :Generalized Apéry-like numbers arising from the non-commutative harmonic oscillator
Authors :Kimoto, Kazufumi
Authors alternative :木本, 一史
Issue Date :28-Dec-2016
Abstract :A generalization of the Apéry-like numbers, which is used to describe the special values ζ_Q(2) and ζ_Q(3) of the spectral zeta function for the non-commutative harmonic oscillator, are introduced and studied. In fact, we give a recurrence relation for them, which shows a ladder structure among them. Further, we consider the 'rational part' of the generalized Apéry-like numbers. We discuss several kinds of congruence relations among them, which are regarded as an analog of the ones among Apéry numbers.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/36185
Citation :Ryukyu mathematical journal Vol.29 p.1 -31
Appears in Collections:Vol.29 (2016)

Files in This Item:

File Description SizeFormat
Vol29p001.pdf1238KbAdobe PDFView/Open